http://ir.sinica.edu.tw/handle/201000000A/36093
Title: | Supplement and Erratum to “Algebraic degeneracy of non-Archimedean analytic maps” | Authors: | Ta Thi Hoai An William Cherry Julie Tzu-Yueh Wang |
Issue Date: | 2015 | Relation: | INDAGATIONES MATHEMATICAE-NEW SERIES 26(2), 329-336 | URI: | http://ir.sinica.edu.tw/handle/201000000A/36093 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0019-3577&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.